Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Tuberculosis, meninges, symptoms of brain infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   i am having tb
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   i want to know that can it affect nerves
Doctor :   ok
Doctor :   since when are you having tb?
User :   it is from 1 year
Doctor :   ok
Doctor :   are you on medication?
User :   yes,from 3 months
Doctor :   ok
Doctor :   uncontrolled tb can affect the brain
Doctor :   causing brain fever called meninges
User :   i m having muscle twiches sometimes
Doctor :   ok
Doctor :   what medications are you on?
User :   it is akt-4
Doctor :   ok
Doctor :   are you taking any vitamin supplements?
User :   yes
Doctor :   tb drugs can sometimes cause such effects
Doctor :   what vitami supplements are you taking?
User :   i m having difficulty in doing fast movements like writing speed has become slow
Doctor :   ok
User :   benadon
Doctor :   is there any tingling and numbness?
Doctor :   ok
User :   yes pin and needles type feeling in hands and legs
Doctor :   ok
Doctor :   its a common side effect of tb drugs
Doctor :   i suggest you continue taking benadon
User :   but it is from 5 months before i started the treatment and it started suddenly one day
Doctor :   ok
Doctor :   are you taking good diet?
User :   it feels like the nerves are sensitive and it feels like to press the hands and legs continuously can tb cause this
User :   yes diet is good
Doctor :   nerve weakness is more due to vitamin deficiency rather that tb
Doctor :   i suggest you take a high protein diet like egg, dal, soya
User :   ok
Doctor :   and a b-complex tab
Doctor :   i recommend BIG 100/50 (B-COMPLEX)
User :   ok
Doctor :   it is a GNC pharma product
Doctor :   1 tab daily
Doctor :   YYYY@YYYY
Mobile : 91-0000
Doctor :   please confirm your details
User :   3 years back i started getting high shortness of breath and it continued, can tb was from that time because i had tb in my childhood also and i took 9 months tretment
User :   yes details are correct
Doctor :   it could be a relapse of the old tb
Doctor :   you have to take your medications for a prolonged time
User :   can long standing untreated tb afeect brain and nerves
User :   ok
Doctor :   uncontrolled tb can affect the brain and its coverings
User :   i also get little blood from mo0uth 3 ddays ago
Doctor :   but with regular use of medicines it can be controlled
Doctor :   ok
Doctor :   when was the last time you got an xray done?
User :   what may be the symptoms of brain infection
User :   2 weeks
Doctor :   headache, blurring of vision, high fever
User :   none
Doctor :   ok
User :   little fever sometimes
Doctor :   i suggest you get a re-examination done
Doctor :   as you are getting blood in sputum
Doctor :   and continue with the medication
Doctor :   Please fill the feedback form and tell me when done.
Doctor :   are you there?
User :   yes
Doctor :   ok
Doctor :   how much blood are you getting?
User :   have i got ane nervous disorder
Doctor :   ok
User :   little blood,doctor said that it may be throat infection
Doctor :   ok
Doctor :   i suggest you avoid cold air. cold water
Doctor :   dust
User :   but i m concerned more about my nerves
User :   ok
Doctor :   i also suggest doing some excercises
User :   ok
Doctor :   for hands like continuous gripping and ungripping
User :   ok
Doctor :   and rotating shoulder
Doctor :   for 15 min per day
Doctor :   Have you filled the Feed back form that I sent you ?
User :   it is decreasing continuously but on that day when it started it was sudden and very high sensitivity of nerves
Doctor :   ok
User :   yes i have filled
Doctor :   ok
Doctor :   it will mostly subside by taking benadon and the other supplements and a good diet
Doctor :   with exercise
User :   can it be any other cause for this
Doctor :   it is mostly due to vitamin deficiency due to the tb drugs
User :   ok
Doctor :   or general weakness
Doctor :   do you have any other health problems
User :   but tb alone can couse this?
User :   asthma
Doctor :   ok
Doctor :   its mostly due to weakness
Doctor :   any diabetes?
Doctor :   your age?
User :   and when i get anger i start trembling
User :   no
User :   20
Doctor :   i suggest you get your blood sugar tested once
Doctor :   ok
User :   ok
Doctor :   anything else?
User :   thank you doctor
Doctor :   ok
Doctor :   bye
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor